On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
Vernadsky National Library of Ukraine
Переглянути архів ІнформаціяПоле | Співвідношення | |
Title |
On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
|
|
Creator |
Brzeziński, T.
|
|
Description |
Recent results by Krähmer [Israel J. Math. 189 (2012), 237-266] on smoothness of Hopf-Galois extensions and by Liu [arXiv:1304.7117] on smoothness of generalized Weyl algebras are used to prove that the coordinate algebras of the noncommutative pillow orbifold [Internat. J. Math. 2 (1991), 139-166], quantum teardrops O(WPq(1,l)) [Comm. Math. Phys. 316 (2012), 151-170], quantum lens spaces O(Lq(l;1,l)) [Pacific J. Math. 211 (2003), 249-263], the quantum Seifert manifold O(Σ³q) [J. Geom. Phys. 62 (2012), 1097-1107], quantum real weighted projective planes O(RP²q(l;±)) [PoS Proc. Sci. (2012), PoS(CORFU2011), 055, 10 pages] and quantum Seifert lens spaces O(Σ³q(l;−)) [Axioms 1 (2012), 201-225] are homologically smooth in the sense that as their own bimodules they admit finitely generated projective resolutions of finite length.
|
|
Date |
2019-02-11T17:04:23Z
2019-02-11T17:04:23Z 2014 |
|
Type |
Article
|
|
Identifier |
On the Smoothness of the Noncommutative Pillow and Quantum Teardrops / T. Brzeziński // Symmetry, Integrability and Geometry: Methods and Applications. — 2014. — Т. 10. — Бібліогр.: 21 назв. — англ.
1815-0659 2010 Mathematics Subject Classification: 58B32; 58B34 DOI:10.3842/SIGMA.2014.015 http://dspace.nbuv.gov.ua/handle/123456789/146840 |
|
Language |
en
|
|
Relation |
Symmetry, Integrability and Geometry: Methods and Applications
|
|
Publisher |
Інститут математики НАН України
|
|